# SDR SWAA2024121073615

- Difficulty date: December 2, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N7853B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30707
- Aircraft time: 65,098 hours, 42,873 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FWD LOWER CEILING PANEL; AFT WALL LAV A AND L-1 DOOR EXTERIOR INOP.<[01] PERFORMED GOOD EMERGENCY LIGHT OPS CHECK IAW B737 AMM 33-51-00-710-801;[02] PERFORMED GOOD EMERGENCY LIGHT OPS CHECK IAW B737 AMM 33-51-00-710-801
